Previous |  Up |  Next

Article

Title: Eine Bemerkung über die operatorenmässige Lösung von Differentialgleichungen der Form $\sum^r_{i=0}a_ix^{(i)}(t)-tx'(t)=f(t)$ (German)
Title: A remark on operator solution of diferential equations of the form $\sum^r_{i=0}a_ix^{(i)}(t)-tx'(t)=f(t)$ (English)
Author: Matušů, Josef
Language: German
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 8
Issue: 5
Year: 1963
Pages: 356-366
Summary lang: Russian
Summary lang: Czech
.
Category: math
.
Keyword: ordinary differential equations
MSC: 44-40
idZBL: Zbl 0128.30802
idMR: MR0185388
.
Date available: 2008-05-20T17:22:18Z
Last updated: 2015-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/102869
.
Reference: [1] Mikusiński J. G.: Rachunek operatorów.Warszawa 1957.
Reference: [2] Mikusiński J. G.: Remarks on the algebraic derivative in the Operational Calculus.Studia Mathematica 19 (1960), p. 187-192. MR 0117517
Reference: [3] Mikusiński J. G.: L'anneau algébrique et ses applications dans l'analyse fonctionelles.(deu- xième partie), Annales Universitatis Mariae Curie-Sklodowska, Sectio A, vol. III, 1 (1949). MR 0036948
Reference: [4] Mikusiński J. G.: Sur les fonctions exponentielles du calcul opératoire.Studia Mathematica 12 (1951), p. 208-224. MR 0046476
Reference: [5] Диткин В. А., Кузнецов П. И.: Справочник по операционному исчислению.Москва- Ленинград 1951. Zbl 1165.94313
Reference: [6] Gröbner W.: Die Lie-Reihen und ihre Anwendungen.Mathematische Monographien 3, Berlin 1960. MR 0116102
Reference: [7] Карамышкин В. В.: Переход от линейного дифференциального уравнения с полиномиальными коэффициентами к интегральному уравнению при помощи операционного исчисления.Прикладная математика и механика, T. XXII, 4, стр. 553.
.

Files

Files Size Format View
AplMat_08-1963-5_3.pdf 1.776Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo